# SDR ASAA2023010341385

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 33,913 hours, 10,752 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P9990
- Condition: Overtemp
- Location: Zone 100
- Part time: 10,728 hours, 19,067 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU REPORTS SHOWS CT5ATP TEMP IS STILL AT/BEYOND THE 605 DEGREE THRESHOLD.  GROUNDED - YES. REMOVED AND REPLACED APU REF B737-900 AMM 49-11-00/401. OPS AND LEAK CHECK GOOD.
